# SDR UIEA2019041703896

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,718 hours, 10,353 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP CONTROL PANEL BACKGROUND LIGHT INOP.( TRANSFERRED TO MDDR 110279.   LP 1055132: REMOVED AND REPLACED INDICATION ASSY CONT TEMP IAW B767 AMM 21-61-04. OPS CHECK GOOD. AIRCRAFT RETURNED TO NORMAL CONFIGURATION. THIS CLEARS MDDR #110279. MCC NOTIFIED AND PLACARDS REMOVED. RS @ 14:13Z.  )
